# SDR CALA0000542

- Difficulty date: April 21, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 41,740 hours, 19,858 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 7075T73ALB
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID PIT STA 655 LONG 30 HAS CORROSION AROUND FASTENERS.  REMOVED AND REPLACED LONG 30 PER EA 9-5314-2-A0654, SRM 53-02 AND EC/RA 5310-04004.
